Previous |  Up |  Next


[1] W. M. Wonham: On a matrix Riccati equation of stochastic control. SIAM J. Control 6 (1968), 681-697. MR 0239161
[2] I. M. Rodriguez-Canabal: The geometry of the Riccati equation. Ph. D. dissertation, University of Southern California, June 1972.
[3] P. Hartman: Ordinary Differential Equations. John Wiley and Sons, New York 1964. MR 0171038 | Zbl 0125.32102
[4] J. Zabczyk: On stochastic control of discrete time systems in Hilbert space. SIAM J. Control (to appear). MR 0529600
[5] M. A. Krasnosel'skii: Positive Solutions of Operator Equations. P. Noordhoff Ltd., Groningen 1964. MR 0181881
[6] R. S. Bucy P. D. Joseph: Filtering for Stochastic Processes with Applications to Guidance. Interscience Publishers, New York - London 1968. MR 0267946
Partner of
EuDML logo